# SDR SWAA2021040225803

- Difficulty date: January 8, 2020
- Submitted: April 3, 2021
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 41,675 hours, 28,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 242BF UPPER SURFACE HAS EDGE DAMAGE / REPAIRED FLOOR PANEL 242BF UPPER SURFACE AND FRAYED FIBERS ON UPPER SURFACE. IAW B737-700 SRM 53-00-50-2R-1 REV 69; SRM 53-00-50-2R-0 REV 69 A89485; A36551; A87145;
